# SDR USAA2012062600026

- Difficulty date: June 25, 2012
- Submitted: June 26, 2012
- Operation: Air carrier
- Aircraft: N420US
- Make and model: Boeing 737401
- Aircraft serial: 23987
- Aircraft time: 63,417 hours, 42,542 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: MV10
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE AFT MEGAPHONE INOPERATIVE.  MAINTENANCE REPLACED THE AFT MEGAPHONE PER AMM 25-64-04.
